# SDR AALA20130825004

- Difficulty date: August 25, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 69,650 hours, 36,474 cycles
- Engine: Pwa JT8D219
- Engine time: 1,245 hours, 642 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

LIT    INFLIGHT CLT-DFW  CREW REPORTED LT ENGINE SHUTDOWN WITH NO ABNORMAL INDICATIONS OR WARNINGS, SINGLE ENGINE TIME 15 MINUTES.  EMERGENCY DECLARED FLIGHT DIVERTED LIT LANDED WITHOUT INCIDENT.   AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT ENGINE AT LIT ON 08/26/2013.  SYSTEM GROUND CHECKED NORMAL OPERATION OPEN.
